| Catalog Number |
0117320 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.To date, this is the only reported complaint for this manufacturing lot.When the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that during a procedure on (b)(6) 2020, while opening the package of a 3dmax light medium right mesh, it was found that the sealed part on the outside of the mesh was folded or damaged.There was no reported patient injury.
Event or Problem Description
As reported, on (b)(6) 2020 during an unknown procedure, while opening the package of a 3dmax light medium right mesh, it was found that the sealed part on the outside of the mesh was folded or damaged.There was no reported patient injury.
Additional Manufacturer Narrative
At this time, no conclusion can be made.While the sample evaluation is anticipated it has not get begun.To date, this is the only reported complaint for this manufacturing lot.Addendum: this is an addendum to the initial mdr.This supplemental mdr was submitted to document the results of device evaluation.The subject device was returned for evaluation.The evaluation of the sample finds no visible indication that the device was handled or handled with excessive force.Visual evaluation confirms two cracks/tears in the edge seal of the mesh.Based on the sample evaluation and investigation performed, it was determined that the edge crack/splits were most probably manufacturing generated.Review of manufacturing records indicate product was manufactured to specification.H3 other text : sample evaluated.